Liquidity constraints in sequential economics
John Eckalbar ()
Journal of Economics and Business, 1982, vol. 34, issue 1, 79-85
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jebusi:v:34:y:1982:i:1:p:79-85
Access Statistics for this article
Journal of Economics and Business is currently edited by Kenneth J. Kopecky
More articles in Journal of Economics and Business from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().